MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Hypoglycemia (1912); Convulsion, Clonic (2222)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause mlc-62 - user had poor technique.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint of past adverse event due to e-5 error, test strip error, which had occurred after the blood sample was absorbed.Sister is calling on behalf of the customer.The customer's expected fasting blood glucose test result range is 200 - 350mg/dl.At the time of the call the customer felt well and did not report any symptoms.Sister had stated that after customer's routine dialysis treatment on (b)(6) 2018, customer had performed blood tests using the truemetrix meter and obtained results of e-5, e-0 and e-5.Customer had been concerned that the meter was reading too high due to the e-5 results.Due to the e-5 results, customer had taken 7 units of fast acting insulin.Customer had then begun to feel cold, clammy and had gone into convulsions.Customer's sister had taken him to the emergency room.The customer's blood glucose test result when at the hospital was "really low", customer did not get the exact result from the doctors.The diagnosis was hypoglycemia and customer received iv medications; customer was not sure which medications were administered.Customer was discharged from the hospital the next day, (b)(6) 2018 when his blood glucose test result was 160 mg/dl.No new medications or healthcare program had been suggested.Additional blood tests have been performed using the truemetrix meter and customer was advised to discontinue use.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/30/2019 and open vial date is 07/23/2018.Sister was unable to provide meter memory results as she had taken the battery out and did not have it with her.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7778156
Report Number1000113657-2018-00855
Device Sequence Number11033907
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;